MathSciNet Relay Station
MathSciNet bibliographic data
MR2816123 33E05 (26D15 33C75)
Guo, Bai-Ni; Qi, Feng Some bounds for the complete elliptic integrals of the first and second kinds. Math. Inequal. Appl. 14 (2011), no. 2, 323–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement